# SDR AALA202106069009

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,412 hours, 7,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149002
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 19,412 hours, 7,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 14WL IN PASSENGER CABIN. REPLACED EMERGENCY POWER SUPPLY UNIT 14WL PASSENGER CABIN PER AMM 33-51-38-400-001-A.
